# SDR SWAA2022110359593

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727H+16 TO BS767 RBL20 WL156 / [01] UPDATED MEASUREMENT TABLE AND ATTACHED PHOTO;[02] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5. EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727J+6' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] REMOVED SECTION OF DAMAGED ACB R\H FLOOR TO SIDEWALL SUPPORT BS727H+11' TO BS767' RBL20 WL156 PER SRM 51-40-02-0G-0;[05] FABRICATED; LOCATED; DRILLED AND DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW R\H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727H+11' TO BS767' RBL21 WL156 AND SPLICE AT BS727H+11'; EXTRUSION MATERIAL USED BAC1496-377#7075T62 CLAD; LOT# 1494598-1 PER SRM 53-00-53-2R-5 REP 5 PAR 4C-J AND EA M-22-153-01550; DWG 146A7500; 146A7502. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED ACB R\H FLOOR TO SIDEWALL SUPPORT BS727H+11' TO BS767' RBL20 WL156 PER SRM 53-00-53-2R-5 REP 5 EA M-22-153-01550; DWG 146A7500; 146A7502. SPLICE INSTALLED AT BS727H+11'.;[08] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.;[09] VERIFIED CORRECTIVE ACTION #7; 8 VERIFIED MEASUREMENTS
